# SDR 2022F00248

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: General aviation
- Aircraft: N901XM
- Make and model: Agusta AW109SP
- Aircraft serial: 22422
- Aircraft time: 844 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 109011239105
- Part serial: MCR04150
- Condition: Cracked
- Location: Main Rotor Syste
- Part time: 844 hours
- Component: Main Rotor Head, Agusta
- Component part number: 109011202115
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AMT FOUND A CRACK AT THE INBOARD UPPER LUG OF ONE OF THE MAIN ROTOR DAMPERS. THIS WAS DETECTED VISUALLY WITH NO ENHANCEMENTS. DEFECTIVE DAMPER WAS REMOVED AND A SERVICEABLE DAMPER WAS INSTALLED.
